PCT Getting Worse

  1. New Member
    FrankJ's Avatar
    Join Date
    May 2007
    Age
    43
    Posts
    437
    Rep Power
    310
    Level
    17
    Lv. Percent
    8.19%

    PCT Getting Worse


    I did a 4 week Halodrol-50 cycle ( the original stuff not the gelcaps ). Went great - gained 12lbs, most lifts went up a large amount.

    ( RR = Rebound Reloaded )

    My PCT was as follows
    Wk1 : Retain2 3 caps, RR 4 caps
    Wk2 : Retain2 3 caps, RR 3 caps
    Wk3 : Retain2 2 caps, RR 2 caps
    WK4 : Retain2 2 caps, RR 1 cap, Clomid 50mg
    WK5 : Retain 2 1 cap, Clomid 50mg

    Im half way through Wk 5, have kept my gains except the 3lbs of water I dropped immediately after stopping the halodrol.

    Problem is my libido. On 4 caps RR, it was pretty crappy. On 3 caps, it got substantially better, and my balls regained normal size during this week. On 2 caps it was through the roof, was like the first week I was on the halodrol. But once the clomid started, the libido started dropping off pretty quick, and now its definitely below average. I dont know if its the clomid ( I read it reduces libido ) or just the cessation of the RR.

    My balls are maybe even bigger than normal if that means anything, and my loads are really white and thick ( I guess from the clomid ).

    This is my 3rd PH cycle, Ive never run clomid before, I used Nolva as my serm.

    Im considering jumping back on the RR at 2-3 caps ED and then tapering it off at a slower rate and dumping the clomid.

    Opinions?

  2. Elite Member
    yeahright's Avatar
    Join Date
    Jul 2005
    Posts
    6,368
    Rep Power
    10345
    Level
    52
    Lv. Percent
    98.12%
    Achievements Activity ProPosting ProPosting Authority

    Well, first off you should have started your post cycle therapy with the clomid. Setting that aside, I'd suggest that you simply complete this last week of post cycle therapy as planned. If you think you're fully recovered, then you could drop the clomid but I wouldn't personally.

    In my opinion, the last thing you'd want to do is start zigzagging on the AI doses. Frankly, you could probably just stop your post cycle therapy right now and give your body a chance to clear out the exogenous chemicals and find a new homeostasis.
  3. New Member
    San Quinn's Avatar
    Join Date
    Sep 2006
    Age
    34
    Posts
    321
    Rep Power
    1606
    Level
    15
    Lv. Percent
    12.98%

    I could be wrong here but wouldnt RR make libido worse and not a good idea to use during pct? I just stopped using it because I noticed my libido has went down.
    •   
       

  4. Elite Member
    yeahright's Avatar
    Join Date
    Jul 2005
    Posts
    6,368
    Rep Power
    10345
    Level
    52
    Lv. Percent
    98.12%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by San Quinn View Post
    I could be wrong here but wouldnt RR make libido worse and not a good idea to use during post cycle therapy? I just stopped using it because I noticed my libido has went down.
    Most user reports with 6-Bromo are of neutral to increased libido (in contrast to ATD which is neutral to negative).

Similar Forum Threads

  1. Replies: 4
    Last Post: 04-22-2010, 10:39 AM
  2. Gyno gets worse??
    By redd26 in forum Celtic Labs
    Replies: 7
    Last Post: 05-20-2008, 05:58 PM
  3. Week keeps getting worse
    By jrob24 in forum Anabolics
    Replies: 11
    Last Post: 09-28-2007, 11:13 PM
  4. Post Cycle Acne is getting worse. HELP!!!
    By Poobah in forum Anabolics
    Replies: 11
    Last Post: 04-07-2005, 09:51 AM
  5. Will my gyno get worse with PHs?
    By DieTrying in forum Anabolics
    Replies: 3
    Last Post: 05-15-2003, 09:24 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in